# SDR QXEA2019071800263

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 18,784 hours, 20,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: 12115101AJ
- Condition: Deformed
- Location: Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR WILL NOT OPEN FROM OUTSIDE. THE UPPER FINGER BUTTON WILL NOT DEPRESS ENOUGH TO GRAB THE HANDLE. REMOVED FROM SERVICE. ENSURED MCD CLOSES FULLY & INDICATES CLOSED & LOCKED. FERRIED AIRCRAFT. REPLACED DEFORMED BUMPER STOP AND CAP FOR MCD EXTERNAL ENTRY HANDLE. REF. AMM 52-11-11-400-801 STEP4H.  OPS CHECKS GOOD. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
